آمار

تعداد نشریات29
تعداد شماره‌ها669
تعداد مقالات6,537
تعداد مشاهده مقاله10,307,526
تعداد دریافت فایل اصل مقاله6,885,382
Pavlacka, O., Pavlackova, M.. (1400). On the properties of the fuzzy weighted average of fuzzy numbers with normalized fuzzy weights. نشریه علمی دانشگاه سیستان و بلوچستان, 18(4), 1-17. doi: 10.22111/ijfs.2021.6173
O. Pavlacka; M. Pavlackova. "On the properties of the fuzzy weighted average of fuzzy numbers with normalized fuzzy weights". نشریه علمی دانشگاه سیستان و بلوچستان, 18, 4, 1400, 1-17. doi: 10.22111/ijfs.2021.6173
Pavlacka, O., Pavlackova, M.. (1400). 'On the properties of the fuzzy weighted average of fuzzy numbers with normalized fuzzy weights', نشریه علمی دانشگاه سیستان و بلوچستان, 18(4), pp. 1-17. doi: 10.22111/ijfs.2021.6173
Pavlacka, O., Pavlackova, M.. On the properties of the fuzzy weighted average of fuzzy numbers with normalized fuzzy weights. نشریه علمی دانشگاه سیستان و بلوچستان, 1400; 18(4): 1-17. doi: 10.22111/ijfs.2021.6173


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب